# SDR AALA20070008

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLOOD LIGHT IN COCKPIT INOPERATIVE.  RELAMPED EMERGENCY FLOOD LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
